ON BINOMIAL TRIPLE SUMS INVOLVING FIBONACCI AND LUCAS NUMBERS


ÖMÜR N., Duran O.

HONAM MATHEMATICAL JOURNAL, vol.42, no.1, pp.49-62, 2020 (ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 42 Issue: 1
  • Publication Date: 2020
  • Doi Number: 10.5831/hmj.2020.42.1.49
  • Journal Name: HONAM MATHEMATICAL JOURNAL
  • Journal Indexes: Emerging Sources Citation Index (ESCI)
  • Page Numbers: pp.49-62
  • Kocaeli University Affiliated: Yes

Abstract

In this paper, we consider interesting binomial and alternating binomial triple sums evaluated in multiplication forms in terms of the Fibonacci and Lucas numbers.